I want to ask .. My stomach had a tap and it hurt a lot after the first period because I couldn’t stand it because I couldn’t go to SPOG … N he said it was a sign of menstruation … . nI want to ask if the bledstop medicine does not affect the smoothness of menstruation, is it? Or do you even clean the uterus from the remaining blood?
Hello Evi, thank you for the question.
During the menstrual process, the uterine wall shedding due to the absence of fertilization, and it will come out through the vaginal canal. During the menstrual process, symptoms can occur such as:
Headache. Stomach that feels full or bloated Breasts become more sensitive and may feel painful Pain in the joints of the body Emotional changes Cramps or pain in the lower abdominal area (dysmenorrhea) Menstruation can also occur with conditions such as excessive menstrual bleeding (menorrhagia) ), or reduced menstrual blood or amenorrhea.
Actually, these conditions do not require drugs to treat them, but there are times when these complaints become unbearable, for example, menstrual pain is very excessive, or complaints that arise during menstruation, such as weakness, dizziness, or signs of pain. signs of anemia or lack of blood. Therefore, there is a possibility that the doctor will give you drugs to help control the bleeding, and the pain you experience. The medicine you use is intended to help control the bleeding that occurs, but for a definite indication, ask your Gynecologist again.
Hopefully can help.
Dr. Otniel Budi Krisetya